MathSciNet Relay Station
MathSciNet bibliographic data
MR1641689 (2000e:30069) 30D45 (30C65)
Eremenko, Alexandre Bloch radius, normal families and quasiregular mappings. Proc. Amer. Math. Soc. 128 (2000), no. 2, 557–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement